MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE

GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number 1194.3048
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Dysphasia (2195)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with the identified failure mode of screw pushes out the top of the plate post-op for the resonate anterior cervical plate system.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time, and the hazard will continue to be monitored.
 
Event or Problem Description
It was reported that there was a resonate revision.The resonate screw backed out of plate from a previous surgery on (b)(6) 2022.We replaced the plate and screws with xtend.

Brand Name
RESONATE
Common Device Name
SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24981159
Report Number3004142400-2026-00079
Device Sequence Number10468343
Product Code KWQ
UDI-Device Identifier00193982155377
UDI-Public00193982155377
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3048
Device Lot NumberETA014CB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight95 KG